$0.00
FREE SHIPPING OVER $99*

Codral PE Cold & Flu Day & Night 48 Tablets

  Product ID: 51666

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Codral PE Cold & Flu Day & Night 48 Tablets

Codral PE Cold & Flu Day & Night 48 Tablets

Product ID: 51666
$12.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches and pains. Contains 36 Day capsules and 12 Night capsules.

Warnings

Phenylephrine may cause sleeplessness in some people.
Codeine can be addictive.

NIght tablets only: may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION

Keep out of reach of children
If symptoms persist, see your doctor

Ingredients

Day: Paracetamol 500mg, Codeine Phosphate 9.5mg, Phenylephrine Hydrochloride 5mg Night: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Directions

How many tablets:
Day: 2 white
Night: 2 orange as necessary
How often:
Every 4-6 hours
Maximum:
6 day & 2 night tablets in 24 hours
When to stop:
Adults after 3 days. Children after 48 hours, except on medical advice

USAGE ADVICE

Who can use this Codral
- Adults
- Children 12 years and over
Use this Codral for
- headaches and fever
- blocked/runny noses
- body aches and pains
Rated 5 out of 5 by from The best available! Have tried other brands over the years & now don't bother with the others & get Codral straight away! We both work night shift in healthcare so we can't stuff around when it comes to colds & flu. Codral relieves our symptons so we can rest & get better faster so we can get back to our jobs.
Date published: 2016-05-28
  • y_2017, m_7, d_19, h_12
  • bvseo_bulk, prod_bvrr, vn_bulk_1.0.0-hotfix-1
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1
  • loc_en_AU, sid_51666, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...